# SDR NACA201410260008

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOLE ON "Z" STIFFENER FLANGE AT DOME CAP IN THE CENTER OF THE AFT PRESSURE BULKHEAD.  REPAIRED "Z" STIFFENER FLANGE AT DOME CAP IN THE CENTER OF THE AFT PRESSURE BULKHEAD IAW SERVICE REQUEST 4-2708852928. REF: FAA FORM 8100-9, ID 201409220057-0004D1.
